MathSciNet Relay Station
MathSciNet bibliographic data
MR2242612 (2007e:74060) 74S05 (65N15 65N30 74B05)
Lamichhane, B. P.; Reddy, B. D.; Wohlmuth, B. I. Convergence in the incompressible limit of finite element approximations based on the Hu-Washizu formulation. Numer. Math. 104 (2006), no. 2, 151–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement